A cutting plane algorithm for optimal graph partitioning

Faigle, Ulrich and Schrader, Rainer and Suletzki, R. (1987) A cutting plane algorithm for optimal graph partitioning.
Published in: Methods of Operations Research Vol. 57. pp. 109-116.


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 30 Jun 2014 12:43
Last Modified: 30 Jun 2014 12:43
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/734